Alert archive / New Mexico / Red Flag Warnings in 2012
Red Flag Warning 30, NWS El Paso, TX
NWS El Paso, TX issued this red flag warning at May 29, 2012, 7:16 AM MDT for 8 counties in New Mexico; El Paso County, Hudspeth County, Texas. It took effect at May 30, 2012, 2:00 PM MDT. It was in force for 7 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- May 29, 2012, 7:16 AM MDT (13:16 UTC)
- In effect from
- May 30, 2012, 2:00 PM MDT
- Expired
- May 30, 2012, 9:00 PM MDT
- In force
- 7 hr
- Issued by
- NWS El Paso, TX
Counties Catron County, NM, Doña Ana County, NM, Grant County, NM, Hidalgo County, NM, Lincoln County, NM, Luna County, NM, Otero County, NM, Sierra County, NM, El Paso County, TX, Hudspeth County, TX
The radar
The El Paso radar (KEPZ), 84 km from the middle of the area, began a volume at 13:16 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Santa Teresa, NM (KEPZ), launched 12:00Z, 1.3 hours before the alert went out and 84 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 6165 m above ground
- 0-6 km bulk shear
- 34 kt
- 0-1 km storm-relative helicity
- -36 m²/s²
- 0-3 km storm-relative helicity
- 73 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
895 WWUS84 KEPZ 291316 RFWEPZ URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM 716 AM MDT TUE MAY 29 2012 ...RED FLAG CONDITIONS EXPECTED EARLY WEDNESDAY AFTERNOON THROUGH EARLY WEDNESDAY EVENING... AN UPPER LEVEL TROUGH WILL SLIDE SOUTHEAST INTO THE REGION WEDNESDAY MORNING...RESULTING IN STRENGTHENING WINDS ALOFT STARTING LATER TODAY. EFFICIENT MIX DOWN OF THESE WINDS...AND THOSE RESULTING FROM DEVELOPMENT OF WEAK LEE CYCLONE TO OUR EAST WILL RESULT IN 20 FOOT WEST TO SOUTHWEST WINDS OF 20 TO 25 MPH...WITH HIGHER GUSTS WEDNESDAY AFTERNOON AND EARLY WEDNESDAY EVENING. WITH MINIMUM RELATIVE HUMIDITIES BELOW 10 PERCENT EXPECTED...HIGH OR GREATER FIRE DANGERS FORECAST...AND EXTREMELY LOW FUEL MOISTURES IN PLACE...ENVIRONMENT WILL FAVOR DEVELOPMENT OF RED FLAG CONDITIONS AT THAT TIME FOR SOUTHERN NEW MEXICO AND FAR WEST TEXAS. NMZ110>113-TXZ055-292100- /O.UPG.KEPZ.FW.A.0028.120530T1800Z-120531T0300Z/ /O.NEW.KEPZ.FW.W.0030.120530T2000Z-120531T0300Z/ SOUTHWEST MOUNTAINS-SOUTHWEST DESERTS AND LOWLANDS- SOUTH CENTRAL LOWLANDS AND SOUTHERN RIO GRANDE VALLEY- CAPITAN AND SACRAMENTO MOUNTAINS-EL PASO- 716 AM MDT TUE MAY 29 2012 ...RED FLAG WARNING IN EFFECT FROM 2 PM TO 9 PM MDT WEDNESDAY FOR STRONG WINDS AND LOW HUMIDITY FOR FIRE WEATHER ZONES 055...110... 111...112 AND 113... THE NATIONAL WEATHER SERVICE IN EL PASO TX/SANTA TERESA HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 2 PM TO 9 PM MDT WEDNESDAY. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. * EVENT: FIRE WEATHER ZONE 110 ...SOUTHWEST MOUNTAINS. FIRE WEATHER ZONE 111 SOUTHWEST DESERTS AND LOWLANDS. FIRE WEATHER ZONE 112 SOUTH CENTRAL LOWLANDS AND SOUTHERN RIO GRANDE VALLEY. FIRE WEATHER ZONE 113 CAPITAN AND SACRAMENTO MOUNTAINS. FIRE WEATHER ZONES 055 EL PASO. * TIMING: 2 PM MDT WEDNESDAY WEDNESDAY AFTERNOON THROUGH 9 PM MDT WEDNESDAY EVENING. * WIND: WEST TO SOUTHWEST WINDS 20 TO 25 MPH WITH OCCASIONAL GUSTS TO 35 MPH. * HUMIDITY: MINIMUM RELATIVE HUMIDITIES WILL FALL TO AROUND 5 PERCENT. * IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. OUTDOOR BURNING IS NOT RECOMMENDED. CHECK WITH LOCAL LAND MANAGEMENT AGENCIES FOR BURN RESTRICTIONS IN YOUR AREA. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXTREME FIRE GROWTH POTENTIAL. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THIS RED FLAG WARNING. && $$ TXZ056-292100- /O.NEW.KEPZ.FW.W.0030.120530T2000Z-120531T0300Z/ HUDSPETH- 716 AM MDT TUE MAY 29 2012 ...RED FLAG WARNING IN EFFECT FROM 2 PM TO 9 PM MDT WEDNESDAY FOR STRONG WINDS AND LOW HUMIDITY FOR FIRE WEATHER ZONE 056... THE NATIONAL WEATHER SERVICE IN EL PASO TX/SANTA TERESA HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 2 PM TO 9 PM MDT WEDNESDAY. * EVENT: FIRE WEATHER ...ZONE 056 HUDSPETH. * TIMING: 2 PM MDT WEDNESDAY WEDNESDAY AFTERNOON THROUGH 9 PM MDT WEDNESDAY EVENING. * WIND: WEST TO SOUTHWEST WINDS 20 TO 25 MPH WITH OCCASIONAL GUSTS TO 35 MPH. * HUMIDITY: MINIMUM RELATIVE HUMIDITIES WILL FALL TO AROUND 5 PERCENT. * IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. OUTDOOR BURNING IS NOT RECOMMENDED. CHECK WITH LOCAL LAND MANAGEMENT AGENCIES FOR BURN RESTRICTIONS IN YOUR AREA. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXTREME FIRE GROWTH POTENTIAL. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THIS RED FLAG WARNING. && $$ TRIPOLI
3 follow-up statements
568 WWUS84 KEPZ 291701 RFWEPZ URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM 1101 AM MDT TUE MAY 29 2012 ...RED FLAG CONDITIONS EXPECTED EARLY WEDNESDAY AFTERNOON THROUGH EARLY WEDNESDAY EVENING FOR SOUTH CENTRAL NEW MEXICO AND FAR WEST TEXAS... AN UPPER LEVEL TROUGH WILL SLIDE SOUTHEAST INTO THE REGION WEDNESDAY MORNING...RESULTING IN STRENGTHENING WINDS ALOFT STARTING LATER TODAY. EFFICIENT MIX DOWN OF THESE WINDS...AND THOSE RESULTING FROM DEVELOPMENT OF WEAK LEE CYCLONE TO OUR EAST WILL RESULT IN 20 FOOT WEST TO SOUTHWEST WINDS OF 20 TO 25 MPH... WITH HIGHER GUSTS WEDNESDAY AFTERNOON AND EARLY WEDNESDAY EVENING. WITH MINIMUM RELATIVE HUMIDITIES BELOW 10 PERCENT EXPECTED...HIGH OR GREATER FIRE DANGERS FORECAST...AND EXTREMELY LOW FUEL MOISTURES IN PLACE...ENVIRONMENT WILL FAVOR DEVELOPMENT OF RED FLAG CONDITIONS AT THAT TIME FOR FAR WEST TEXAS AND OTERO COUNTY. EMPHASIS FOR WILL FOCUS ON EL PASO...HUDSPETH AND SOUTHERN OTERO COUNTIES...WHERE HIGHEST SUSTAINED 20 FOOT WIND SPEEDS ARE EXPECTED TO REACH CRITERIA FOR RED FLAG CONDITIONS. NMZ110-111-113-291815- /O.CAN.KEPZ.FW.W.0030.120530T2000Z-120531T0300Z/ SOUTHWEST MOUNTAINS-SOUTHWEST DESERTS AND LOWLANDS- CAPITAN AND SACRAMENTO MOUNTAINS- 1101 AM MDT TUE MAY 29 2012 ...RED FLAG WARNING IS CANCELLED FOR STRONG WINDS AND LOW HUMIDITY FOR FIRE WEATHER ZONES 110...111 AND 113... THE NATIONAL WEATHER SERVICE IN EL PASO TX/SANTA TERESA HAS CANCELLED THE RED FLAG WARNING. 20 FOOT WINDS OVER THE GILA WILDERNESS...SACRAMENTO AND CAPITAN MOUNTAINS AND FAR SOUTHWEST NEW MEXICO...WILL NOT MEET CRITERIA TO WARRANT ISSUANCE IN THESE LOCATIONS. $$ NMZ112-TXZ055-056-300400- /O.CON.KEPZ.FW.W.0030.120530T2000Z-120531T0300Z/ SOUTH CENTRAL LOWLANDS AND SOUTHERN RIO GRANDE VALLEY-EL PASO- HUDSPETH- 1101 AM MDT TUE MAY 29 2012 ...RED FLAG WARNING REMAINS IN EFFECT FROM 2 PM TO 9 PM MDT WEDNESDAY FOR STRONG WINDS AND LOW HUMIDITY FOR FIRE WEATHER ZONES 055...056 AND 112... * EVENT: FIRE WEATHER ZONE 056 ...HUDSPETH. * TIMING: 2 PM MDT WEDNESDAY WEDNESDAY AFTERNOON THROUGH 9 PM MDT WEDNESDAY EVENING. * WIND: WEST TO SOUTHWEST WINDS 20 TO 25 MPH WITH OCCASIONAL GUSTS TO 35 MPH. * HUMIDITY: MINIMUM RELATIVE HUMIDITIES WILL FALL TO AROUND 5 PERCENT. * IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. OUTDOOR BURNING IS NOT RECOMMENDED. CHECK WITH LOCAL LAND MANAGEMENT AGENCIES FOR BURN RESTRICTIONS IN YOUR AREA. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXTREME FIRE GROWTH POTENTIAL. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THIS RED FLAG WARNING. && $$
433 WWUS84 KEPZ 301340 RFWEPZ URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM 740 AM MDT WED MAY 30 2012 ...RED FLAG CONDITIONS EXPECTED EARLY WEDNESDAY AFTERNOON THROUGH EARLY WEDNESDAY EVENING FOR FAR WEST TEXAS... AN UPPER LEVEL TROUGH WILL SLIDE SOUTHEAST INTO THE REGION WEDNESDAY MORNING...RESULTING IN STRENGTHENING WINDS ALOFT STARTING LATER TODAY. EFFICIENT MIX DOWN OF THESE WINDS...AND THOSE RESULTING FROM DEVELOPMENT OF WEAK LEE CYCLONE TO OUR EAST WILL RESULT IN 20 FOOT WEST TO SOUTHWEST WINDS OF 20 TO 25 MPH... WITH HIGHER GUSTS WEDNESDAY AFTERNOON AND EARLY WEDNESDAY EVENING. WITH MINIMUM RELATIVE HUMIDITIES BELOW 10 PERCENT EXPECTED...HIGH OR GREATER FIRE DANGERS FORECAST...AND EXTREMELY LOW FUEL MOISTURES IN PLACE...ENVIRONMENT WILL FAVOR DEVELOPMENT OF RED FLAG CONDITIONS TODAY FOR FAR WEST TEXAS. EMPHASIS WILL FOCUS ON EL PASO AND HUDSPETH COUNTIES...WHERE HIGHEST SUSTAINED 20 FOOT WIND SPEEDS ARE EXPECTED TO REACH CRITERIA FOR RED FLAG CONDITIONS. NMZ112-301445- /O.CAN.KEPZ.FW.W.0030.120530T2000Z-120531T0300Z/ SOUTH CENTRAL LOWLANDS AND SOUTHERN RIO GRANDE VALLEY- 740 AM MDT WED MAY 30 2012 ...RED FLAG WARNING IS CANCELLED FOR STRONG WINDS AND LOW HUMIDITY FOR FIRE WEATHER ZONE 112... THE NATIONAL WEATHER SERVICE IN EL PASO TX/SANTA TERESA HAS CANCELLED THE RED FLAG WARNING. 20 FOOT WINDS OVER THE SOUTH CENTRAL NEW MEXICO DESERTS AND TULAROSA BASIN...WILL NOT MEET CRITERIA TO WARRANT ISSUANCE IN THESE AREAS. $$ TXZ055-056-310300- /O.EXT.KEPZ.FW.W.0030.120530T2100Z-120531T0300Z/ EL PASO-HUDSPETH- 740 AM MDT WED MAY 30 2012 ...RED FLAG WARNING NOW IN EFFECT FROM 3 PM THIS AFTERNOON TO 9 PM MDT THIS EVENING FOR STRONG WINDS AND LOW HUMIDITY FOR FIRE WEATHER ZONES 055 AND 056... * EVENT: FIRE WEATHER ZONE 056 HUDSPETH.... * TIMING: 2 PM MDT WEDNESDAY WEDNESDAY AFTERNOON THROUGH 9 PM MDT WEDNESDAY EVENING. * WIND: WEST TO SOUTHWEST WINDS 20 TO 25 MPH WITH OCCASIONAL GUSTS TO 30 MPH. * HUMIDITY: MINIMUM RELATIVE HUMIDITIES WILL FALL TO AROUND 5 PERCENT. * IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. OUTDOOR BURNING IS NOT RECOMMENDED. CHECK WITH LOCAL LAND MANAGEMENT AGENCIES FOR BURN RESTRICTIONS IN YOUR AREA. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXTREME FIRE GROWTH POTENTIAL. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THIS RED FLAG WARNING. && $$
681 WWUS84 KEPZ 310232 RFWEPZ URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM 832 PM MDT WED MAY 30 2012 TXZ055-056-310345- /O.EXP.KEPZ.FW.W.0030.000000T0000Z-120531T0300Z/ EL PASO-HUDSPETH- 832 PM MDT WED MAY 30 2012 ...RED FLAG WARNING WILL EXPIRE AT 9 PM MDT THIS EVENING FOR STRONG WINDS AND LOW HUMIDITY FOR FIRE WEATHER ZONES 055 AND 056... WINDS WILL BE DECREASING THROUGH THE EVENING...BUT SOME LOCAL GUSTS TO 25 MPH WILL BE POSSIBLE THROUGH 10 PM MDT. $$
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS El Paso, TX wrote its last area forecast discussion before this red flag warning went out at May 29, 4:10 AM MDT, 3 hours 6 minutes earlier.
Area forecast discussion, May 29, 4:10 AM MDT, 3 hours 6 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM
410 AM MDT TUE MAY 29 2012
.SYNOPSIS...
DRY WEST FLOW WILL PERSIST TODAY AND WEDNESDAY RESULTING IN CLEAR
SKIES AND TEMPERATURES ABOVE NORMAL. WINDS ALOFT WILL TURN NORTHWEST
ON THURSDAY AND AT THE SURFACE A COOL FRONT WILL MOVE INTO THE
BORDERLAND FROM THE EAST. WITH THE ADDED MOISTURE OF THE FRONT A FEW
THUNDERSTORMS ARE POSSIBLE EAST OF EL PASO. THE NORTHWEST WINDS
COULD ALSO BRING WILDFIRE SMOKE INTO MUCH OF THE AREA. THIS PATTERN
WILL CONTINUE ON FRIDAY THOUGH DRYING OUT WILL BEGIN AS SOUTHWEST
WINDS DEVELOP. BY SATURDAY AND SUNDAY WE WILL BE BACK TO DRY WITH
WELL ABOVE NORMAL TEMPERATURES.
&&
.DISCUSSION...
BROAD UPPER HIGH OVER MEXICO AND UPPER TROUGH JUST OFF THE WEST
COAST ARE COMBINING TO CREATE A VERY DRY WEST FLOW OVER NEW MEXICO.
WEAK LEE SIDE TROUGHING WILL DEVELOP TODAY FOR AFTERNOON
BREEZES...WHILE A BIT STRONGER LEE SIDE TROUGH ALONG WITH A SHORT
WAVE OVERHEAD ON WEDNESDAY WILL PUSH WINDS INTO WINDY CATEGORY
TOMORROW. TEMPERATURES WILL CONTINUE ABOVE NORMAL TODAY AND
WEDNESDAY WITH LOWLAND TEMPERATURES PUSHING 100 DEGREES BUT NOT
QUITE REACHING IT. SMOKE FROM THE WHITEWATER WILDFIRE WILL CONTINUE
TO OCCASIONALLY IMPACT THE NORTHERN CWA BUT DON'T BELIEVE SMOKE
WILL GET MUCH FURTHER SOUTH THAN ABOUT TRUTH OR CONSEQUENCES TO
ALAMOGORDO.
WITH THE AFOREMENTIONED SHORT WAVE PASSAGE WEDNESDAY COMBINED WITH
LARGE UPPER LOW MOVING INTO THE CENTRAL PLAINS...UPPER FLOW WILL
TURN NORTHWEST FOR THURSDAY AND FRIDAY. THIS WILL ALLOW A BACK DOOR
COOL FRONT TO PUSH INTO THE EASTERN CWA THURSDAY MORNING AND
POSSIBLY REACH WEST AS FAR AS THE DIVIDE BY THURSDAY AFTERNOON. THE
FRONT WILL BRING IN SOME COOLER AIR AND ALSO MOISTURE. STILL BELIEVE
THE MOISTURE WILL BE FAIRLY THIN...FOR THE MOST PART MIXING OUT FROM
EL PASO WEST. TO THE EAST ENOUGH MOISTURE AND INSTABILITY COULD
REMAIN FOR ISOLATED THUNDERSTORMS THURSDAY AFTERNOON AND EVENING.
MODELS HAVE BEEN ALL OVER THE PLACE WITH THIS THUR/FRI MOISTURE
SOLUTION AND DON'T HAVE A LOT OF CONFIDENCE YET WITH THE CURRENT
SOLUTION. LATEST GFS/NAM STILL SHOW MOISTURE FROM THE RIO GRAND
VALLEY EAST FRIDAY MORNING BUT QUICKLY SCOUR IT OUT BY FRIDAY
AFTERNOON. WILL CONTINUE TO KEEP A LOW POP IN FOR THE FAR EASTERN
CWA. ALSO WITH THIS SWITCH IN WINDS ALOFT...SMOKE FROM THE
WHITEWATER WILDFIRE COULD IMPACT MUCH MORE OF THE CWA...FROM ABOUT
SILVER CITY TO EL PASO EASTWARD.
WEEKEND STILL A BIT UNSETTLED AS BOTH GFS/ECMWF MOVE ANOTHER UPPER
LOW TOWARDS ARIZONA. LAYERED MOISTURE REMAINS JUST TO THE EAST OF
THE CWA AND VERY WARM TEMPERATURES RETURN.
&&
.AVIATION...VALID 29/12Z-30/12Z.
VFR CONDS THRU THE PERIOD. AREAS OF 3-5SM FU SCT/BKN070 NORTH OF A
LINE FROM SILVER CITY TO ALAMOGORDO. DVLPG AFT 18Z...SURFACE WINDS
WEST AT 10-15 KTS.
&&
.FIRE WEATHER...
UPPER RIDGE OVER MEXICO WITH INCREASING WEST TO SOUTHWEST FLOW ALOFT
WILL ALLOW TEMPERATURES TO CONTINUE WARMING WELL ABOVE NORMAL FOR
THE NEXT COUPLE OF DAYS. MINIMUM RELATIVE HUMIDITIES WILL CONTINUE
TO BE LESS THAN 10 PERCENT THROUGH WEDNESDAY. WINDS WILL BE ON THE
INCREASE ACROSS THE AREA WITH POSSIBLE RED FLAG CONDITIONS WEDNESDAY
AS WEST WINDS WILL INCREASE TO 20 TO 30 MPH.
A BACK DOOR COLD FRONT WILL MOVE INTO THE REGION THURSDAY MORNING
AND WILL BRING INCREASING LOW LEVEL MOISTURE TO MUCH OF THE FORECAST
AREA EAST OF THE RIO GRANDE VALLEY. WITH DAYTIME HEATING A FEW
THUNDERSTORMS ARE POSSIBLE OVER THE SACRAMENTO MOUNTAINS AND
HUDSPETH COUNTY. FRIDAY BEGINS DRYING OUT AGAIN AS SOUTHWEST WINDS
RETURN...THOUGH A THUNDERSTORM IS STILL POSSIBLE EAST OF EL PASO ON
FRIDAY. WELL ABOVE NORMAL TEMPERATURES WILL RETURN FRIDAY INTO THE
WEEKEND.
&&
.PRELIMINARY POINT TEMPS/POPS...
EL PASO 97 70 97 67 92 / 0 0 0 0 0
SIERRA BLANCA 93 63 100 61 85 / 0 0 0 0 0
LAS CRUCES 93 56 94 55 90 / 0 0 0 0 0
ALAMOGORDO 94 60 94 58 89 / 0 0 0 0 0
CLOUDCROFT 75 46 74 45 68 / 0 0 0 0 10
TRUTH OR CONSEQUENCES 91 60 93 58 87 / 0 0 0 0 0
SILVER CITY 80 54 81 53 80 / 0 0 0 0 0
DEMING 92 57 93 55 90 / 0 0 0 0 0
LORDSBURG 94 55 93 56 91 / 0 0 0 0 0
WEST EL PASO METRO 96 71 94 66 90 / 0 0 0 0 0
DELL CITY 92 59 97 54 89 / 0 0 0 0 10
FORT HANCOCK 99 64 102 62 91 / 0 0 0 0 0
LOMA LINDA 91 63 92 60 82 / 0 0 0 0 0
FABENS 99 62 96 64 91 / 0 0 0 0 0
SANTA TERESA 97 64 98 60 91 / 0 0 0 0 0
WHITE SANDS HQ 93 68 94 65 88 / 0 0 0 0 0
JORNADA RANGE 94 51 94 50 88 / 0 0 0 0 0
HATCH 90 55 92 55 86 / 0 0 0 0 0
COLUMBUS 95 61 94 59 92 / 0 0 0 0 0
OROGRANDE 95 66 95 62 90 / 0 0 0 0 0
MAYHILL 82 51 79 52 73 / 0 0 0 0 10
MESCALERO 78 46 79 46 74 / 0 0 0 0 10
TIMBERON 80 49 79 50 74 / 0 0 0 0 10
WINSTON 81 46 83 50 76 / 0 0 0 0 0
HILLSBORO 85 57 85 54 81 / 0 0 0 0 0
SPACEPORT 90 59 90 55 86 / 0 0 0 0 0
LAKE ROBERTS 86 41 89 45 83 / 0 0 0 0 0
HURLEY 87 51 86 53 84 / 0 0 0 0 0
CLIFF 88 33 90 41 88 / 0 0 0 0 0
MULE CREEK 84 39 87 41 87 / 0 0 0 0 0
FAYWOOD 84 50 89 50 83 / 0 0 0 0 0
ANIMAS 92 56 92 53 89 / 0 0 0 0 0
HACHITA 94 54 95 54 92 / 0 0 0 0 0
ANTELOPE WELLS 94 60 94 55 92 / 0 0 0 0 0
CLOVERDALE 87 57 86 52 85 / 0 0 0 0 0
&&
.EPZ WATCHES/WARNINGS/ADVISORIES...
NM...FIRE WEATHER WATCH FROM WEDNESDAY AFTERNOON THROUGH WEDNESDAY
EVENING FOR NMZ110>113.
TX...FIRE WEATHER WATCH FROM WEDNESDAY AFTERNOON THROUGH WEDNESDAY
EVENING FOR TXZ055.
&&
17 HEFNERHazardous weather outlook, May 29, 6:45 AM MDT, 31 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM 645 AM MDT TUE MAY 29 2012 NMZ401>417-TXZ418>424-301200- UPPER GILA RIVER VALLEY-SOUTHERN GILA HIGHLANDS/BLACK RANGE- SOUTHERN GILA FOOTHILLS/MIMBRES VALLEY- SOUTHWEST DESERT/LOWER GILA RIVER VALLEY-LOWLANDS OF THE BOOTHEEL- UPLANDS OF THE BOOTHEEL-SOUTHWEST DESERT/MIMBRES BASIN- EASTERN BLACK RANGE FOOTHILLS-SIERRA COUNTY LAKES- NORTHERN DONA ANA COUNTY-SOUTHERN DONA ANA COUNTY/MESILLA VALLEY- CENTRAL TULAROSA BASIN-SOUTHERN TULAROSA BASIN- WEST SLOPES SACRAMENTO MOUNTAINS BELOW 7500 FEET- SACRAMENTO MOUNTAINS ABOVE 7500 FEET- EAST SLOPES SACRAMENTO MOUNTAINS BELOW 7500 FEET-OTERO MESA- WESTERN EL PASO COUNTY-EASTERN/CENTRAL EL PASO COUNTY- NORTHERN HUDSPETH HIGHLANDS/HUECO MOUNTAINS-SALT BASIN- SOUTHERN HUDSPETH HIGHLANDS- RIO GRANDE VALLEY OF EASTERN EL PASO/WESTERN HUDSPETH COUNTIES- RIO GRANDE VALLEY OF EASTERN HUDSPETH COUNTY- 645 AM MDT TUE MAY 29 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NM AND TX. .DAY ONE...TODAY AND TONIGHT. SOME SMOKE AND LOWER VISIBILITIES IS POSSIBLE THIS MORNING FROM THE WHITEWATER-BALDY FIRE...MOSTLY NORTH OF A LINE FROM LAS CRUCES TO SILVER CITY. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. SLIGHT CHANCE OF THUNDERSTORMS THURSDAY AND FRIDAY EAST OF EL PASO. SMOKING CONDITIONS MAY BECOME MORE WIDESPREAD OVER THE AREA THURSDAY AND FRIDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE REQUIRED. HEFNER
Nearby
Red Flag Warnings in New Mexico, 2012Red Flag Warnings in Texas, 2012Every red flag warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.